Oct 23, 2007
Can garlic suppliments or milk thistle interefe with atripla
| Response from Dr. Henry
Milk thistle probably is OK but data is limited. Garlic extract has been reported to possibly decrease efavirenz (Sustiva or Stocrine) levels that could jeopardize the effectiveness of the Atripla. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Red Spots After Licking Anus Worried I Have HIV
- Eye Floaters After Drinking Water Worried I Have HIV
- Hairy Tongue After Rubbing Penis Worried I Have HIV
- Rash After Touching Skin Worried I Have HIV
- Tingling Lips After French Kissing Worried I Have HIV
- Brown Vaginal Discharge Causes
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.